Mathematics and Financial Economics

, Volume 5, Issue 3, pp 157–157

Preface to the special issue Stochastic Financial Economics


    • Economics DepartmentUniversity of Bergen
  • Klaus Reiner Schenk-Hoppé
    • Leeds University Business School and School of MathematicsUniversity of Leeds
    • Department of Finance and Management ScienceNHH-Norwegian School of Economics
Open AccessArticle

DOI: 10.1007/s11579-012-0060-y

Cite this article as:
Flåm, S.D. & Schenk-Hoppé, K.R. Math Finan Econ (2011) 5: 157. doi:10.1007/s11579-012-0060-y

Copyright information

© The Author(s) 2012